# SDR 98ZZZX3181

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103FR
- Make and model: Cessna 150L
- Aircraft serial: 15075569
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 36066
- Condition: Worn
- Location: Magneto Drive
- Component: Slick, 4301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION WHILE C/W SAIB NR CE 98-2141, FOUND BOTH MAGNETO DRIVE GEARS WORN.  THE TEETH ARE GALLED IN PLACES.  THE WORKMANSHIP OF THE GEARS AT MFG DOES NOT LOOK LIKE THAT OF THE TWO NEW TEM GEARS INSTALLED.  IT (THE LEFT GEAR) ALSO JUST HAS THE P/N INK STAMPED ON IT.  TT ON GEARS IS UNKNOWN.  THE MAGNETOS WERE BOTH REPLACED 525.7 HRS AGO (NEW), BUT NOTHING IS IN THE LOGS ABOUT THE GEARS.  ENGINE TT:  3,611.7 HRS.  ENGINE TSO:  1,707.7 HRS.
